MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE CEMENTED FEMORAL COMPONENT SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE CEMENTED FEMORAL COMPONENT SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Pain (1994)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona partial knee cemented tibial component size f right medial catalog #: 42538000602 lot #: ni, persona partial knee articular surface right medial size f 8mm catalog #: 42528200608 lot #: ni.Report source - foreign: (b)(6).The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2022-00651, 0001825034-2022-00652.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address instability and aseptic loosening of the tibial and femoral components nearly three (3) years post-operatively.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 - component code mechanical (g4) femur.The device history records could not be reviewed as the lot number associated with the reported event is unknown.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.D10 - concomitant devices - persona partial knee cemented tibial component size f right medial catalog #: 42538000602 lot #: 64119546, persona partial knee articular surface right medial size f 8mm catalog #: 42528200608 lot #: 63887349.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address pain, instability and suspected loosening of the tibial and femoral components nearly three (3) years post-operatively.During the revision, hemarthrosis and evidence of trauma were identified, however, the components were well-fixed.None of the implants were visibly damaged and there was no evidence of infection and only early evidence of degenerative change elsewhere in the knee.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: type of investigation - insufficient information available is n/a which was reported on initial report.Investigation findings - device migration is n/a which was reported on initial report.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Additional information does not affect previous the root cause.Medical records review indicates (b)(6) 2020 patient fell onto flexed knee, reports pain; (b)(6) 2021 revision: conversion to nexgen components, components were not obviously loose and need to be removed with osteotomes; (b)(6) 2022 from per instability.Radiographs review indicates there is mild osteopenia.Overall fit of the hardware is appropriate.No bony fracture.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PARTIAL KNEE CEMENTED FEMORAL COMPONENT SIZE 6 RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13901611
Report Number0001825034-2022-00650
Device Sequence Number17292183
Product Code HSX
UDI-Device Identifier00880304808577
UDI-Public(01)00880304808577(17)280531(10)63947491
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42558000602
Device Lot Number63947491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer08/16/2022
08/25/2022
12/29/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date08/18/2022
09/16/2022
01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale
Patient Weight105 KG